Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Authors: S. Chmutov, S. Duzhin and J. Mostovoy
Title: Introduction to Vassiliev knot invariants
Additional book information: Cambridge University Press, Cambridge, 2012, xvi+504 pp., ISBN 978-1-107-02083-2, US $70.00., hardcover

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Dror Bar-Natan
Affiliation: University of Toronto, Canada
Journal: Bull. Amer. Math. Soc. 50 (2013), 685-690
DOI: http://dx.doi.org/10.1090/S0273-0979-2013-01413-7
Published electronically: April 17, 2013
Additional Notes: Picture credits: Rope from “The Project Gutenberg eBook, Knots, Splices and Rope Work, by A. Hyatt Verrill”, \url{http://www.gutenberg.org/files/13510/13510-h/13510-h.htm}. Plane from NASA, \url{http://www.grc.nasa.gov/WWW/k-12/airplane/rotations.html}.
\TeX at \url{http://drorbn.net/AcademicPensieve/2013-01/CDMReview/}. This review was written while I was a guest at the Newton Institute, in Cambridge, UK. I wish to thank N. Bar-Natan, I. Halacheva, and P. Lee for comments and suggestions.
Review copyright: © Copyright 2013 by the author under Creative Commons Attribution-NonCommercial 3.0 Unported License